| Catalog Number |
3303-90152 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/24/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A customer reported that the tip of an aleutian tlif ii straight inserter inner shaft fractured during cage insertion.The procedure was completed successfully with no surgical delay and no adverse consequence to the patient.
Additional Manufacturer Narrative
Additional data: d9, h3.Corrected data: g1.H6 coding has been updated to reflect completion of the investigation.
Event or Problem Description
No new information.